# SDR USAA2009121793361

- Difficulty date: November 30, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 65,840 hours, 29,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112067201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC7 - MAJOR REPAIR - CORROSION ON CABIN FLOOR SUPPORT BETWEEN FR20 TO FR21, -Y1584.  REPLACED WEB BETWEEN FR 20 TO FR 21, -Y1584 IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53112088.
